A bias-variance approach for the Non-Local Means

Document type :
Journal articles
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00947885
Contributor : Jean-François Aujol <>
Submitted on : Monday, February 17, 2014 - 2:49:20 PM
Last modification on : Friday, April 19, 2019 - 1:28:12 PM

Identifiers

  • HAL Id : hal-00947885, version 1

Collections

Citation

Vincent Duval, Jean-François Aujol, Yann Gousseau. A bias-variance approach for the Non-Local Means. SIAM Journal on Imaging Sciences, Society for Industrial and Applied Mathematics, 2011, 4 (2), pp.760-788. ⟨hal-00947885⟩

Share

Metrics

Record views

258